PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Capriz G., Cimatti G. On some singular perturbation problems in the theory of lubrication. In: Applied Mathematics and Optimization, vol. 4 pp. 285 - 297. Springer-Verlag, 1978.
 
 
Abstract
(English)
Some singular perturbation problems occurring in the theory of hydrodynamic lubrication are studied. We examine in detail the case of the very long or very short journal bearing; the asymptotic problem of small eccentricity ratio is also considered.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional